Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 76, NWS St. Louis, MO

March 11, 2006Lincoln County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2006, 5:50 PM CST for Lincoln County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2006, 5:50 PM CST (23:50 UTC)
Expired
Mar 11, 2006, 6:30 PM CST
In force
40 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 59 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 2:22 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 112351
SVRLSX
MOC113-120030-
/O.NEW.KLSX.SV.W.0076.060311T2350Z-060312T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 630 PM CST

* AT 545 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES WEST OF DAVIS...OR ABOUT 16 MILES NORTHEAST OF MONTGOMERY
  CITY...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SILEX...
  DAVIS...
  WHITESIDE...
  NEW HOPE...
  ELSBERRY...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3922 9118 3914 9119 3914 9127 3900 9127
      3899 9070 3922 9073

$$
BYRD
2 follow-up statements
000 
WWUS53 KLSX 120014
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CST SAT MAR 11 2006

MOC113-120030-
/O.CON.KLSX.SV.W.0076.000000T0000Z-060312T0030Z/
LINCOLN MO-
614 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR NORTHEASTERN LINCOLN COUNTY...

AT 611 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
OVER NEW HOPE...MOVING EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ELSBERRY.

TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3923 9103 3906 9101 3905 9071 3922 9073

$$
BYRD
000 
WWUS53 KLSX 120028
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CST SAT MAR 11 2006

MOC113-120038-
/O.EXP.KLSX.SV.W.0076.000000T0000Z-060312T0030Z/
LINCOLN MO-
628 PM CST SAT MAR 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE COUNTY.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3923 9103 3906 9101 3905 9071 3922 9073

$$
BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 4:31 PM CST, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 11, 4:31 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CST SAT MAR 11 2006

.DISCUSSION...
MAIN FORECAST CONCERN DEALS WITH POTENTIAL FOR SEVERE THUNDERSTORMS
AND FLASH FLOODING THROUGH SUNDAY NIGHT.  SPC DOES HAVE A TORNADO
WATCH IN EFFECT FOR MUCH OF THE AREA AND HAVE ISSUED A FLASH FLOOD
WATCH FOR MUCH OF THE SERN THIRD OF THE CWA.  USED A COMBINATION OF
THE GFS/NAM SOLUTIONS FOR THIS PACKAGE...LEANING MORE TOWARD THE GFS
GIVEN ITS SUPPORT FROM THE OTHER GUIDANCE.

LINE OF SEVERE THUNDERSTORMS IS ONGOING ALONG COLD FRONT CURRENTLY
NEAR A KIRK-KDMO LINE.  MODEST LOW LEVEL CONVERGENCE ALONG THIS LINE
IS ACTING AS A FOCUS FOR SUPERCELL DEVELOPMENT GIVEN CAPES UP TO
1,500 J/KG AND 0-6KM SHEAR ABOVE 60KTS.  MAIN CONCERN SO FAR HAS
BEEN LARGE HAIL WITH SOME REPORTS OF UP TO 3 DIAMETER IN THE
COLUMBIA AREA.  THINK THE CONVECTIVE MODE WILL CONTINUE TO GO FROM
DISCRETE TO MORE OF A LINE AS DEEP LAYER SHEAR VECTORS ARE ALIGNED
WITH THE LOW LEVEL CONVERGENCE...AND COLD POOLS FROM THE STORMS
CONTINUE TO MERGE AS WE GO THROUGH THE EVENING.  GFS/NAM BOTH
SHOWING AXIS OF LOW LEVEL MOISTURE CONVERGENCE AND THETA-E ADVECTION
ROUGHLY ALONG A KFAM-KSTL-KSPI LINE BY 06Z.  THIS LINE WILL MOVE EWD
OVERNIGHT.  GIVEN RELATIVELY LOW 1-1.5 3 HOUR FFG IN THE SERN THIRD
OF THE CWA WHICH IS THE RESULT OF THURSDAYS RAIN...THINK THERE IS
ENOUGH OF A RISK FOR FLASH FLOODING TO ISSUE A WATCH AT THIS TIME.

MAIN AREA OF TSRA WILL BEGIN TO MOVE EAST OF THE AREA LATE
TONIGHT/EARLY SUNDAY MORNING.  GFS/NAM DO SHOW SOME MODEST MOISTURE
CONVERGENCE AND THETA-E ADVECTION REFOCUSING OVER NRN MO LATER
TONIGHT AS LOW LEVEL WINDS BEGIN TO BACK IN RESPONSE TO NEXT
SHORTWAVE COMING OUT OF THE ROCKIES.  HAVE HELD ON TO SOME LOW POPS
IN THIS PART OF THE CWA AS A RESULT.

SHOULD SEE SOME REST PERIOD TOMORROW MORNING BEFORE WE CONTEND WITH
A POTENTIAL SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE CWA
SUNDAY AFTERNOON AND SUNDAY NIGHT. MORE NOTEABLE SHORTWAVE WILL
MOVE ACROSS THE MIDWEST ON SUNDAY NIGHT WHICH ALLOW LOW LEVEL
WINDS TO BACK OVER THE REGION DURING THE DAY TRANSPORTING DECENT
LOW LEVEL MOISTURE INTO THE AREA. LIKE TODAY...SHOULD SEE ENOUGH
SOLAR INSOLATION TO CAUSE MLCAPES TO EXCEED 2,000 J/KG. SUPERCELLS
ARE AGAIN LIKELY ON SUNDAY GIVEN 0-6KM SHEAR OF 50-80KTS. GIVEN
THE BACKING TO THE WINDS IN ADVANCE OF SURFACE LOW...LOW LEVEL
SHEAR WILL BE HIGHER TOMORROW WITH 0-1KM SHEAR IN THE 20-30KT
RANGE OVER OVER THE NORTHERN HALF OF THE CWA. SO EXPECT ANOTHER
LINE OF SUPERCELLS TO DEVELOP BY LATE AFTERNOON OVER THE NWRN PART
OF THE CWA AND MOVE SEWD DURING THE EVENING...ONCE AGAIN FORMING
INTO A LINE. ONCE AGAIN...THINK THERE IS THE POSSIBILITY FOR
LOCALLY HEAVY RAINFALL AS THIS LINE MOVES SEWD DURING NIGHT.

OTHERWISE...FRONT WILL MOVE EAST OF THE AREA DURING THE DAY ON
MONDAY BRINGING A RETURN OF THE COOL WEATHER.  LOOKS LIKE THERE WILL
BE SOME LOW CLOUDS MOVE INTO THE CWA ON MONDAY ON THE BACK SIDE OF
THE LOW.  USED A BLEND OF TEMPERATURE GUIDANCE THE NEXT FEW DAYS.
NOT MUCH CHANGE TO THE EXTENDED GRIDS.  STILL SEEING SOME
DIFFERENCES BETWEEN THE MEDIUM RANGE MODELS WITH TIMING OF
SHORTWAVES...SO HAVE LEFT DRY FOR NOW.

BRITT

&&

.AVIATION...
FOR THE 18Z TAFS...AREA OF LOW STRATUS CLDS OVR THE SRN AND ERN
PRTNS OF THE FA SLOLY PUSHING NWD WITH THE LO LVL FLOW...BUT CIGS
ARE ALSO GETTING HIR AND CLDS THEMSELVES MORE CUMULIFORM. WL PLAN
ON CIGS...WHEN THEY GET TO KSTL/KSUS TAF SITES...ON BEING RIGHT NR
THE THREAHOLD OF VFR-MVFR. THIS AREA OF CLDS WL LKLY HANG IN THRU
THE EVNG HRS...WITH OCNL LWR CIGS ARND TSRA...WITH APPROACH OF
CDFNT LTR TNGT CLRG OUT THESE CLDS SOMEWHAT.

FURTHER NW...INTO THE KCOU/KUIN TAF SITES...CU FIELD HAS DVLPD ALG
MOISTURE/INSTABILITY AXIS OVR THESE TAF SITES AND IT IS ONLY A
MATTER OF TIME BFR CAP IS BROKEN AND TSRA IS INITIATED. AM EXPCG
THIS TO OCCUR SOMETIME DURG THE ERY AFTN HRS...WITH COVERAGE
EXPANDING INTO LATE AFTN/ERY EVNG BFR PCPN PUSHES OFF TO THE E.

WITH PRIOR PCPN...SOME CLRG (BETTER IN THE NWRN FA) AND LGT NE TO
E SFC WNDS FM CD FROPA...SHUD SEE SOME FOG DVLP LATE TNGT. UNTIL
EVOLUTION OF THINGS BCMS A LTL MORE CLR...HV LEFT LOWEST VSBYS IN
AS 3SM FOR NOW.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
     MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
     IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 11, 5:44 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CST SAT MAR 11 2006

ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-122345-
BOND IL-CLINTON IL-FAYETTE IL-JEFFERSON-MARION IL-MONROE IL-
RANDOLPH IL-ST. CLAIR IL-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-
WASHINGTON IL-
544 PM CST SAT MAR 11 2006

...TORNADO WATCH 63 IN EFFECT UNTIL 10 PM CST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ILLINOIS AS WELL AS EAST CENTRAL AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.

MOZ084-085-099-122345-
IRON-MADISON-REYNOLDS-
544 PM CST SAT MAR 11 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.

ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-072-122345-
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-CRAWFORD-
FRANKLIN-GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-
MACOUPIN IL-MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY-WARREN-
544 PM CST SAT MAR 11 2006

...TORNADO WATCH 63 IN EFFECT UNTIL 10 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS CENTRAL AND EASTERN
MISSOURI AS WELL AS SOUTHWEST AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.

BRITT

In the hours before

Local storm report, Mar 11, 4:29 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             COLUMBIA                38.95N 92.33W
03/11/2006  E1.75 INCH       BOONE              MO   EMERGENCY MNGR

            GOLFBALL SIZE HAIL 3 INCHES DEEP ON THE GROUND AT THE
            INTERSECTION OF HIGHWAY 63 AND 163

0420 PM     HAIL             HULL                    39.71N 91.21W
03/11/2006  E0.88 INCH       PIKE               IL   TRAINED SPOTTER

0428 PM     TSTM WND GST     JAMESTOWN               38.77N 92.48W
03/11/2006  E60 MPH          MONITEAU           MO   EMERGENCY MNGR

&&

FG
Local storm report, Mar 11, 4:42 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             1 S COLUMBIA            38.94N 92.33W
03/11/2006  E0.75 INCH       BOONE              MO   LAW ENFORCEMENT

&&

FG
Local storm report, Mar 11, 4:47 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             FRANKFORD               39.49N 91.32W
03/11/2006  E1.00 INCH       PIKE               MO   TRAINED SPOTTER

            ALSO 60 MPH WIND GUSTS

0430 PM     HAIL             2 N AUXVASSE            39.05N 91.89W
03/11/2006  E0.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

0425 PM     HAIL             6 S COLUMBIA            38.87N 92.33W
03/11/2006  E1.75 INCH       BOONE              MO   BROADCAST MEDIA

            DENSE FOG ALSO FORMING

&&

FG
Local storm report, Mar 11, 4:51 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             VANDALIA                39.31N 91.49W
03/11/2006  E0.75 INCH       AUDRAIN            MO   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 5:19 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             WELLSVILLE              39.07N 91.57W
03/11/2006  E1.00 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0510 PM     HAIL             PITTSFIELD              39.61N 90.81W
03/11/2006  E0.75 INCH       PIKE               IL   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 5:33 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
533 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             PITTSFIELD              39.61N 90.81W
03/11/2006  E0.75 INCH       PIKE               IL   LAW ENFORCEMENT

0515 PM     HAIL             PITTSFIELD              39.61N 90.81W
03/11/2006  E1.75 INCH       PIKE               IL   TRAINED SPOTTER

0525 PM     HAIL             PITTSFIELD              39.61N 90.81W
03/11/2006  E0.88 INCH       PIKE               IL   LAW ENFORCEMENT

&&

FG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 1:37 AM CSTSevere Thunderstorm WarningLSXMadison29 min
Mar 11, 1:50 AM CSTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois40 min
Mar 11, 2:02 AM CSTSevere Thunderstorm WarningLSXReynolds14 min
Mar 11, 2:13 AM CSTSevere Thunderstorm WarningLSXIron32 min
Mar 11, 2:26 AM CSTSevere Thunderstorm WarningLSXSainte Genevieve64 min
Mar 11, 2:29 AM CSTSevere Thunderstorm WarningLSXSaint Francois53 min
Mar 11, 2:31 AM CSTSevere Thunderstorm WarningLSXCrawford, Washington33 min
Mar 11, 2:41 AM CSTSevere Thunderstorm WarningLSXFranklin30 min
Mar 11, 2:56 AM CSTSevere Thunderstorm WarningLSXJefferson35 min
Mar 11, 3:20 AM CSTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis14 min
Mar 11, 3:09 PM CSTSevere Thunderstorm WarningLSXMoniteau51 min
Mar 11, 3:15 PM CSTSevere Thunderstorm WarningLSXAudrain, Boone45 min
Mar 11, 3:40 PM CSTSevere Thunderstorm WarningLSXAudrain, Callaway50 min
Mar 11, 3:43 PM CSTSevere Thunderstorm WarningLSXMonroe, Ralls47 min
Mar 11, 3:56 PM CSTSevere Thunderstorm WarningLSXMarion34 min
Mar 11, 4:01 PM CSTSevere Thunderstorm WarningLSXBoone, Moniteau44 min
Mar 11, 4:18 PM CSTSevere Thunderstorm WarningLSXPike27 min
Mar 11, 4:23 PM CSTTornado WarningLSXPike37 min
Mar 11, 4:29 PM CSTSevere Thunderstorm WarningLSXAudrain, Callaway46 min
Mar 11, 4:30 PM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby45 min
Mar 11, 4:41 PM CSTSevere Thunderstorm WarningLSXBoone18 min
Mar 11, 5:07 PM CSTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery38 min
Mar 11, 5:14 PM CSTTornado WarningLSXAudrain, Callaway, Montgomery46 min
Mar 11, 5:27 PM CSTSevere Thunderstorm WarningLSXPike30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.